Journal article icon

Journal article

Entropy Solutions in L ∞ for the Euler Equations in Nonlinear Elastodynamics and Related Equations

Abstract:

A compactness framework is established for approximate solutions to the Euler equations in one-dimensional nonlinear elastodynamics by identifying new properties of the Lax entropies, especially the higher order terms in the Lax entropy expansions, and by developing ways to employ these new properties in the method of compensated compactness. Then this framework is applied to establish the existence, compactness, and decay of entropy solutions in L ∞ for the Euler equations in nonlinear elast...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s00205-003-0284-3

Authors


Journal:
Archive for Rational Mechanics and Analysis
Volume:
170
Issue:
4
Pages:
331-357
Publication date:
2003-12-01
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
Source identifiers:
203188
Language:
English
Pubs id:
pubs:203188
UUID:
uuid:3a087011-ca1d-4d54-8b39-2834748400ce
Local pid:
pubs:203188
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP